RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1990, Volume 181, Number 1, Pages 25–36 (Mi msb1159)  

This article is cited in 27 scientific papers (total in 27 papers)

The strong solutions and the attractor of Karman equations system

I. D. Chueshov

Kharkiv State University

Full text: PDF file (1080 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1991, 69:1, 25–36

Bibliographic databases:

UDC: 517.9
MSC: 73J05, 73L20, 76J99, 47D10
Received: 13.05.1988

Citation: I. D. Chueshov, “The strong solutions and the attractor of Karman equations system”, Mat. Sb., 181:1 (1990), 25–36; Math. USSR-Sb., 69:1 (1991), 25–36

Citation in format AMSBIB
\Bibitem{Chu90}
\by I.~D.~Chueshov
\paper The strong solutions and the attractor of Karman equations system
\jour Mat. Sb.
\yr 1990
\vol 181
\issue 1
\pages 25--36
\mathnet{http://mi.mathnet.ru/msb1159}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1048828}
\zmath{https://zbmath.org/?q=an:0707.35085|0725.35057}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991SbMat..69...25C}
\transl
\jour Math. USSR-Sb.
\yr 1991
\vol 69
\issue 1
\pages 25--36
\crossref{https://doi.org/10.1070/SM1991v069n01ABEH001230}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991FM83100002}


Linking options:
  • http://mi.mathnet.ru/eng/msb1159
  • http://mi.mathnet.ru/eng/msb/v181/i1/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. D. Chueshov, “Global attractors for non-linear problems of mathematical physics”, Russian Math. Surveys, 48:3 (1993), 133–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. I. D. Chueshov, “Regularity of solutions and approximate inertial manifolds for von Karman evolution equations”, Math Meth Appl Sci, 17:9 (1994), 667  crossref  mathscinet  zmath  isi
    3. Marius Tucsnak, “Semi-internal Stabilization for a Non-linear Bernoulli-Euler Equation”, Math Meth Appl Sci, 19:11 (1996), 897  crossref  mathscinet  zmath  isi
    4. I. D. Chueshov, “On the Finiteness of the Number of Determining Elements for von Karman Evolution Equations”, Math Meth Appl Sci, 20:10 (1997), 855  crossref  mathscinet  zmath  isi
    5. Lasiecka Irena, “Weak, classical and intermediate solutions to full von karman system of dynamic nonlinear elasticity”, Applicable Analysis, 68:1-2 (1998), 121  crossref  mathscinet  zmath
    6. Anne Boutet de Monvel, Igor Chueshov, “Uniqueness Theorem for Weak Solutions of von Karman Evolution Equations”, Journal of Mathematical Analysis and Applications, 221:2 (1998), 419  crossref  mathscinet  zmath
    7. Sedenko V., “On Asymptotic Behavior of Vibrations of Shallow Shells of Materials with Internal Friction”, Dokl. Akad. Nauk, 360:5 (1998), 611–613  mathnet  mathscinet  zmath  isi
    8. Anne Boutet de Monvel, Igor Chueshov, “The problem on interaction of von Karman plate with subsonic flow of gas”, Math Meth Appl Sci, 22:10 (1999), 801  crossref  mathscinet  zmath  isi
    9. L. Boutet de Monvel, I. D. Chueshov, “Oscillations of von Karman's plate in a potential flow of gas”, Izv. Math., 63:2 (1999), 219–244  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. William Heyman, Irena Lasiecka, “Asymptotic behaviour of solutions to nonlinear shells in a supersonic flow1”, Numerical Functional Analysis and Optimization, 20:3-4 (1999), 279  crossref  mathscinet  zmath
    11. Marié Grobbelaar, Van Dalsen, “Interlude of operator pairs and a von Kármán plate-beam problem with rotational inertia”, Applicable Analysis, 75:3-4 (2000), 349  crossref  mathscinet  zmath
    12. Igor Chueshov, Matthias Eller, Irena Lasiecka, “ON THE ATTRACTOR FOR A SEMILINEAR WAVE EQUATION WITH CRITICAL EXPONENT AND NONLINEAR BOUNDARY DISSIPATION”, Communications in Partial Differential Equations, 27:9-10 (2002), 1901  crossref  mathscinet  zmath
    13. Vorovich I. Lebedev L., “Some Issues of Continuum Mechanics and Mathematical Problems in the Theory of Thin-Walled Structures”, Int. Appl. Mech., 38:4 (2002), 387–398  crossref  mathscinet  zmath  isi
    14. Igor Chueshov, Irena Lasiecka, “Global attractors for von Karman evolutions with a nonlinear boundary dissipation”, Journal of Differential Equations, 198:1 (2004), 196  crossref  mathscinet  zmath
    15. Irina Ryzhkova, “Stabilization of von Kármán plate in the presence of thermal effects in a subsonic potential flow of gas”, Journal of Mathematical Analysis and Applications, 294:2 (2004), 462  crossref  mathscinet  zmath
    16. Jong Uhn Kim, “Invariant Measures for the Stochastic von Karman Plate Equation”, SIAM J Math Anal, 36:5 (2005), 1689  crossref  mathscinet  zmath  isi
    17. J.E. Muñoz Rivera, H. Portillo Oquendo, M.L. Santos, “Asymptotic behavior to a von Kármán plate with boundary memory conditions”, Nonlinear Analysis: Theory, Methods & Applications, 62:7 (2005), 1183  crossref  mathscinet  zmath
    18. George Avalos, “Null controllability of von Kármán thermoelastic plates under the clamped or free mechanical boundary conditions”, Journal of Mathematical Analysis and Applications, 318:2 (2006), 410  crossref  mathscinet  zmath
    19. Igor Chueshov, Irena Lasiecka, “Long-time dynamics of von Karman semi-flows with non-linear boundary/interior damping”, Journal of Differential Equations, 233:1 (2007), 42  crossref  mathscinet  zmath
    20. John Cagnol, Irena Lasiecka, Catherine Lebiedzik, Richard Marchand, “Hadamard well-posedness for a class of nonlinear shallow shell problems”, Nonlinear Analysis: Theory, Methods & Applications, 67:8 (2007), 2452  crossref  mathscinet  zmath
    21. Igor Chueshov, Irena Lasiecka, “Attractors and Long Time Behavior of von Karman Thermoelastic Plates”, Appl Math Optim, 58:2 (2008), 195  crossref  mathscinet  zmath  isi  elib
    22. Davtyan D.B., “Edinstvennost obobschennykh reshenii nachalno-kraevoi zadachi modeli fon Karmana nelineinykh kolebanii pologoi uprugoi obolochki s sharnirnym zakrepleniem kraya”, Izv. vysshikh uchebnykh zavedenii. Severo-Kavkazskii region. Ser.: Estestvennye nauki, 2009, no. 3, 12–13  elib
    23. A. O. Celebı, V. K. Kalantarov, M. Polat, “Global attractors for 2D Navier–Stokes-Voight equations in an unbounded domain”, GAPA, 88:3 (2009), 381  crossref  mathscinet  zmath
    24. Bociu L. Toundykov D., “Attractors for Non-Dissipative Irrotational Von Karman Plates with Boundary Damping”, J. Differ. Equ., 253:12 (2012), 3568–3609  crossref  mathscinet  zmath  isi
    25. Pelin G. Geredeli, Irena Lasiecka, Justin T. Webster, “Smooth attractors of finite dimension for von Karman evolutions with nonlinear frictional damping localized in a boundary layer”, Journal of Differential Equations, 254:3 (2013), 1193  crossref  mathscinet  zmath
    26. P.G.. Geredeli, Irena Lasiecka, “Asymptotic analysis and upper semicontinuity with respect to rotational inertia of attractors to von Karman plates with geometrically localized dissipation and critical nonlinearity”, Nonlinear Analysis: Theory, Methods & Applications, 91 (2013), 72  crossref  mathscinet  zmath
    27. M.M.. Cavalcanti, André D.D. Cavalcanti, Irena Lasiecka, Xiaojun Wang, “Existence and sharp decay rate estimates for a von Karman system with long memory”, Nonlinear Analysis: Real World Applications, 22 (2015), 289  crossref  mathscinet  zmath
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:393
    Full text:123
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020